# SDR CA130529008

- Difficulty date: May 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 30,640 hours
- Engine: Pwa PT6A65B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: X26A20VX27A20V
- Condition: Chafed
- Location: Ac Inverter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH IHAD A DUAL INVERTER FAILURE. IT WAS CONFIRMED THAT THE 26 VAC WIRE WAS SHUTTING OFF THE INVERTERS DUE TO INCREASED RESISTANCE. WIRES X26A20V AND X27A20V (26 VAC FEED LINES) WERE FOUND CHAFFED BEHIND THE CIRCUIT BREAKER PANEL. ALSO FOUND WIRE X25A20V NICKED IN THE SAME SPOT. THESE WIRES WERE REPLACED AND RE-SECURED TO PREVENT FURTHER CHAFING. THE SYSTEM WAS CHECKED SERVICEABLE.
